Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Differentiable open maps on manifolds


Author: P. T. Church
Journal: Trans. Amer. Math. Soc. 109 (1963), 87-100
MSC: Primary 57.20
DOI: https://doi.org/10.1090/S0002-9947-1963-0154296-6
MathSciNet review: 0154296
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Anderson, On monotone interior mappings in the plane, Trans. Amer. Math. Soc. 73 (1952), 211-222. MR 0050269 (14:305a)
  • [2] -, Open mappings of compact continua, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 347-349. MR 0078682 (17:1230h)
  • [3] F. Bruhat and H. Whitney, Quelques propriétés fondamentals des ensembles analytiquesréels, Comment. Math. Helv. 33 (1959), 132-160. MR 0102094 (21:889)
  • [4] P. T. Church, Differentiable open maps, Bull. Amer. Math. Soc. 68 (1962), 468-469. MR 0149496 (26:6983)
  • [5] P. T. Church and E. Hemmingsen, Light open maps on $ n$-manifolds, Duke Math. J. 27 (1960), 527-536. MR 0116315 (22:7110)
  • [6] -, Light open maps on $ n$-manifolds. II, Duke Math. J. 28 (1961), 607-624. MR 0133121 (24:A2955)
  • [7] J. Dieudonné, Foundations of modern analysis, Academic Press, New York, 1960. MR 0120319 (22:11074)
  • [8] F. W. Gehring, Rings and quasiconformal mappings in space, Proc. Nat. Acad. Sci. U.S.A. 47 (1961), 98-105. MR 0125964 (23:A3261)
  • [9] W. Hurewicz and H. Wallman, Dimension theory, Princeton Univ. Press, Princeton, N. J., 1941. MR 0006493 (3:312b)
  • [10] A. P. Morse, The behavior of a function on its critical set of points, Ann. of Math (2) 40 (1939), 62-70. MR 1503449
  • [11] A. Sard, The measure of the critical values of differentiable maps, Bull. Amer. Math. Soc. 48 (1942), 883-890. MR 0007523 (4:153c)
  • [12] S. Stoilow, Sur les transformations continues et la topologie des fonctions analytiques, Ann. Sci. École Norm. Sup. III 45 (1928), 347-382. MR 1509289
  • [13] -, Sur les transformations intérieures des variétés à trois dimensions, Comptes Rendus du Premier Congrès des Mathématiciens Hongrois (1950), p.p. 263-266 Akadémiai Kiadó, Budapest, 1952.
  • [14] R. Thom, Les singularités des applications différentiables, Ann. Inst. Fourier (Grenoble) 5 (1955-1956), 43-87. MR 0087149 (19:310a)
  • [15] C. J. Titus and G. S. Young, A Jacobian condition for interiority, Michigan Math. J. 1 (1952), 89-94. MR 0049548 (14:192c)
  • [16] -, The extension of interiority, with some applications, Trans. Amer. Math. Soc. 103 (1962), 329-340. MR 0137103 (25:559)
  • [17] A. W. Tucker, Branched and folded coverings, Bull. Amer. Math. Soc. 42 (1936), 859-862. MR 1563453
  • [18] R. L. Wilder, On the properties of domains and their boundaries in $ {E^n}$, Math. Ann. 109 (1934), 273-306. MR 1512894
  • [19] H. Whitney, A function not constant on a connected set of critical points, Duke Math. J. 1 (1935), 514-517. MR 1545896
  • [20] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloq. Publ. Vol. 28, Amer. Math. Soc., Providence, R. I., 1942. MR 0007095 (4:86b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.20

Retrieve articles in all journals with MSC: 57.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0154296-6
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society